# SDR DALA2025061304484

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 AD AA 5740-01145-05F STEP 2: CRACK ON TRAILING EDGE WEDGE AFT EDGE OF SLAT 6 AT ISS 138 RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00031: CRACK WAS REMOVED ON TRAILING EDGE WEDGE AFT EDGE OF SLAT 6 AT ISS 138 RH WING PER B757-200 SRM 57-43-02- 1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIGURE 101 DETAIL VII AND AREA WAS CLEANED AND PREPARED ON TRAILING EDGE WEDGE AFT EDGE OF SLAT 6 AT ISS 138 RH WING. PER B757-00 AMM 51-21-14 AND WAS APPLIED PRIMER PER B757-200 AMM 51-21-14 AND WAS APPLIED TEFLON (PAINT) PER B757-200 AMM 51-24-13. (1019527)
